# SDR USAA2014061300015

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 37,000 hours, 24,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A RED LENS FOUND IN FWD GALLEY, LOOKS LIKE EMER TRACK LIGHTING.  SECURED RED LENS ON FWD AISLE EMER TRACK LIGHTING.
